# SDR AALA201705249018

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 53,446 hours, 18,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21271
- Condition: Discharged
- Location: Cabin
- Part time: 4,894 hours, 2,368 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY EXIT LIGHTS FROM ROW 26 BACK ARE DIM.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-00.  OPERATIONAL CHECK GOOD.
